# SDR FDEA202109022187

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 80,946 hours, 31,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hub
- Part number: 411N201630
- Condition: Cracked
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RO DOOR, INNER HUB ASSY CRACKED REMOVED & REPLACED HUB ASSY IAW B757 AMM 52-11-13-2
